# SDR UALA2013032101764

- Difficulty date: March 21, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 70,632 hours, 22,235 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1694 S12-13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS A DENT AT BS 1694, STR 12L- 13L.  EVALUATED DENT AND FOUND TO BE WITHIN LIMITS OF SRM 53-00-01, FIG 101, SHT 4, DETAIL III.  HFEC ACCOMPLISHED PER NDT 6-51-00-19 AND NO CRACKS NOTED.
